# SDR HEEA0016571

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 412375001101
- Condition: Malfunctioned
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNRELIABLE ANALOG INDICATION READS 250 POUNDS ON RIGHT SIDE LESS THAN LEFT SIDE ON FUEL QUANTITY INDICATOR.
